# SDR SWIA202266148

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 46,928 hours, 30,612 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REMOVAL OF RH SIDE WINDOW REQUIRED DUE TO DELAMINATION     (FILED CLOSED)     REMOVED RH SIDE WINDOW AS REQUIRED. REFERENCE APPLICABLE STEPS IN AMM 56-12-01
